# SDR SWAA2021072295518

- Difficulty date: June 24, 2020
- Submitted: July 22, 2021
- Operation: Air carrier
- Aircraft: N486WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33852
- Aircraft time: 54,585 hours, 32,477 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 727d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON FLOOR SUPPORT SPLICE AT ACB BS727D+6 LBL18 TO RBL18 WL158. MARKED / REPLACED FLOOR SUPPORT SPLICE AT ACB BS727D+6 LBL18 TO RBL18 PER REF SRM 51-10-02-0G-0 PARAGRAPH 9C AND IPC 53-42-11-30
